On the observability of systems with delay
Differencialʹnye uravneniâ, Tome 23 (1987) no. 4, pp. 589-597
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_4_a3,
author = {A. V. Vodichev},
title = {On the observability of systems with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {589--597},
year = {1987},
volume = {23},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_4_a3/}
}
A. V. Vodichev. On the observability of systems with delay. Differencialʹnye uravneniâ, Tome 23 (1987) no. 4, pp. 589-597. http://geodesic.mathdoc.fr/item/DE_1987_23_4_a3/